# SDR SWAA2024061384293

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241ADF WAS REPLACED BY FABRICATION USING BMS4-23 TYPE II LOT 1553922-1 AND ADHESIVE: BMS5-107 CLASS 1 TYPE 1 LOT AK3BA2380A/A; CURED ADHESIVE UNDER A HEAT LAMP; USING THERMOMETER CAL ID: ATS2404 CAL DUE: 08/2024; IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 144A5810 SHEET 128.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET;[04] JOB COMPLETE.
